# SDR 2008UALA02702

- Difficulty date: May 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 69,488 hours, 11,377 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  SUSPECT FAULTY ACTUATOR.  REPLACED RUDDER TRIM ACTUATOR IAW MM 27-21-11.  AC OK FOR SERVICE.
